| Model Number |
603516 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
11/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information, no information was provided with complaint.Initial reporter name not provided with complaint.
Event or Problem Description
Per complaint (b)(4), a patient experience implant failure to integrate.The implant was extracted.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1-g2 for follow-up report submitter, g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status,and h6 method, result and conclusion codes.